Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Y_me131

Inject a vasoconstricter (epinephrine) into dilated capillaries?

hey so this may be dumb reasoning..but couldnt a doctor inject a small concentration of a vasoconstricter into the dilated capillary which causes the red mark after a pimple? this should make it constrict and wouldn't that make the mark look less red..maybe it be temporary until ur body fixed this on its own..but it could help the healing possibly..there has to be something out there along those lines....i guess im just thinking aloud..but if u have any thoughts lemme know....

Share this post


Link to post
Share on other sites

hey so this may be dumb reasoning..but couldnt a doctor inject a small concentration of a vasoconstricter into the dilated capillary which causes the red mark after a pimple? this should make it constrict and wouldn't that make the mark look less red..maybe it be temporary until ur body fixed this on its own..but it could help the healing possibly..there has to be something out there along those lines....i guess im just thinking aloud..but if u have any thoughts lemme know....

Oh god, this again..

Read my reply

http://www.acne.org/messageboard/index.php...2entry1054652

No, it may also make the surrounding vessels worse. Also, i don't really think the vessels in red marks one gets from pimples are dilated. There are simply more of them.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×